# SDR 9617019902

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Socket
- Condition: Loose
- Location: Nlg Green Ind
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR GREEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR GREEN LIGHT SOCKET LOOSE CAUSING PRESS TO TEST FUNCTION TO BE ACTIVATED AT ALL TIMES.  SECURED SOCKET AND RELAMPED, OPERATIONAL CHECK NORMAL.
